# SDR AWXA9900351

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057163
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 63,497 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING ENG START GROUND CREW REPORTED ENG NR 2 FIRE.  COMPLIED WITH ENG FIRE SERVICE.  DAMAGE CHECKLIST FOLLOWED BY QRL CK,  NO IND IN FIRE HANDLE.  NOTED SPARKS IN FRONT OF ENGINE, NO FIRE IN REAR.  REMOVED AND REPLACED NR 2 ENG STARTER.
